Advertisement

2. Side Effects of Medication

Many prescription drugs cause night sweats. The most common medications to prompt this side effect are tricyclic antidepressants and selective serotonin reuptake inhibitors or SSRIs. These medicines treat depression or hormonal imbalances and can cause excessive sweating. Cortisone, migraine medications, asthma inhalers, pain medications, blood sugar regulators, and hormonal therapy medicine may also cause night sweats.

Advertisement

More on Facty Health

Disclaimer

This site offers information designed for educational purposes only. You should not rely on any information on this site as a substitute for professional medical advice, diagnosis, treatment, or as a substitute for, professional counseling care, advice, diagnosis, or treatment. If you have any concerns or questions about your health, you should always consult with a physician or other healthcare professional.